TITLE

MULTIPLE SOLUTIONS FOR DIRICHLET NONLINEAR BVPS INVOLVING FRACTIONAL LAPLACIAN

AUTHOR(S)
KULCZYCKI, TADEUSZ; STAŃCZY, ROBERT
PUB. DATE
October 2014
SOURCE
Discrete & Continuous Dynamical Systems - Series B;Oct2014, Vol. 19 Issue 8, p2581
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The existence of at least two solutions to superlinear integral equation in cone is proved using the Krasnosielskii Fixed Point Theorem. The result is applied to the Dirichlet BVPs with the fractional Laplacian.
ACCESSION #
97887480

 

Related Articles

  • PERIODIC SOLUTIONS TO DIFFERENTIAL EQUATIONS WITH A GENERALIZED P-LAPLACIAN. LIPOWSKI, ADAM; PRZERADZKI, BOGDAN; SZYMAŃSKA-DĘBOWSKA, KATARZYNA // Discrete & Continuous Dynamical Systems - Series B;Oct2014, Vol. 19 Issue 8, p2593 

    The existence of a periodic solution to nonlinear ODEs with φ-Laplacian is proved under conditions on functions given in the equation (not on the unknown solutions). The results are applied to a relativistic pendulum equation in a general form.

  • Multiplicity Results for a Dirichlet Boundary Value Problem in the Higher Dimensional Case. Afrouzi, G. A.; Heidarkhani, S. // Advances in Dynamical Systems & Applications;2006, Vol. 1 Issue 2, p121 

    In this paper, we establish the existence of three weak solutions to a Dirichlet boundary value problem involving the p-Laplacian. The approach is based on variational methods and critical points.

  • Minimizing the Second Eigenvalue of the Laplace Operator with Dirichlet Boundary Conditions. Henrot, Antoine; Oudet, Edouard // Archive for Rational Mechanics & Analysis;Aug2003, Vol. 169 Issue 1, p73 

    In this paper, we are interested in the minimization of the second eigenvalue of the Laplacian with Dirichlet boundary conditions amongst convex plane domains with given area. The natural candidate to be the optimum was the ``stadium'', a convex hull of two identical tangent disks. We refute...

  • Existence and multiplicity of solutions of quasilinear equations with convex or nonconvex reaction term. Hamid, H. A.; Bidaut-Veron, M. F. // Journal of Mathematical Sciences;Oct2010, Vol. 170 Issue 3, p324 

    We give existence, nonexistence and multiplicity results of nonnegative solutions for Dirichlet problems of the form where Δ is the p-Laplacian ( p > 1), g is nondecreasing, superlinear, and possibly convex, λ > 0, and f ∈ L (Ω), f ≥ 0. New information on the extremal...

  • EXISTENCE OF POSITIVE SOLUTIONS FOR A SINGULAR p-LAPLACIAN DIRICHLET PROBLEM. WENSHU ZHOU // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    By a argument based on regularization technique, upper and lower solutions method and Arzelá-Ascoli theorem, this paper shows sufficient conditions of the existence of positive solutions of a Dirichlet problem for singular p-Laplacian.

  • EXACT MULTIPLICITY RESULTS FOR A p-LAPLACIAN POSITONE PROBLEM WITH CONCAVE-CONVEX-CONCAVE NONLINEARITIES. Addou, Idris; Shin-Hwa Wang // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We study the exact number of positive solutions of a two-point Dirichlet boundary-value problem involving the p-Laplacian operator. We consider the case p = 2 and the case p > 1, when the nonlinearity f satisfies f(0) > 0 (positone) and has three distinct simple positive zeros and such that...

  • A local minimum theorem and critical nonlinearities. Bonanno, G.; D'Aguì, G.; O'Regan, D. // Analele Stiintifice ale Universitatii Ovidius Constanta: Seria M;2016, Vol. 24 Issue 2, p67 

    In this paper the existence of two positive solutions for a Dirichlet problem having a critical growth, and depending on a real parameter, is established. The approach is based on methods which are totally variational, unlike the fundamental result of Ambrosetti, Brezis and Cerami where a clever...

  • On the Denseness of the Set of Scattering Amplitudes. Ramm, Alexander G. // International Review of Physics;Aug2017, Vol. 11 Issue 4, p96 

    It is proved that the set of scattering amplitudes ,{A9β, α, k)} α#949;S2 known for all β ε S2, where S2 is the unit sphere in , R3 k > 0 is fixed, k2is not a Dirichlet eigenvalue of the Laplacian in D, is dense in L2 (S2). Here A(β, α, k) is the scattering amplitude...

  • ON APPROXIMATION OF LAPLACIAN EIGENPROBLEM OVER A REGULAR HEXAGON WITH ZERO BOUNDARY CONDITIONS. Jia-chang Sun // Journal of Computational Mathematics;Mar2004, Vol. 22 Issue 2, p275 

    In my earlier paper [4], an eigen-decompositions of the Laplacian operator is given on a unit regular hexagon with periodic boundary conditions. Since an exact decomposition with Dirichlet boundary conditions has not been explored in terms of any elementary form. In this paper, we investigate an...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics